Top answers from doctors based on your search:
Disclaimer

zocor liver damage

A 33-year-old member asked:
Dr. Bennett Werner
43 years experience Cardiology
Yes: It can.
1
1 comment
1
1 thank
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Zocor (simvastatin) & liver: Liver enzymes can be elevated, but rarely.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 32-year-old member asked:
Dr. Bennett Werner
43 years experience Cardiology
Yes: yes - should be monitored and a dose reduction may be necessary.
1
1 thank
A 44-year-old member asked:
Dr. Shabbir Hossain
15 years experience Internal Medicine
Many things: Many things. Alcohol, infections ( hepatitis) medications, toxins. It's a lengthy list.
1
1 thank
Dr. Peter Corrado
40 years experience Family Medicine
Multiple causes: There are many causes of liver damage. Excess alcohol use is a major cause. Hepatitis and abnormal iron storage can also be the reason. Fat storage in ... Read More
2
2 thanks
A 35-year-old member asked:
Dr. Brett Kalmowitz
21 years experience Gastroenterology
Depends but yes: What is the cause of the liver damage (virus, immune system, toxins, drugs)? Is the damage ongoing (alcohol, etc.)? In most cases, the liver has an a ... Read More
1
1 thank
A 31-year-old member asked:
Dr. Troy Reyna
43 years experience Pediatric Surgery
Look in mirror: If you are jaundiced, yellow pallor to skin or whites of eyes. Redness to palms, itching with no direct cause, loss of taste then i would check with y ... Read More
A 45-year-old member asked:
Dr. ASHRAF MALEK
Specializes in Internal Medicine
Several reasons: There are many reasons that can cause your liver disease. Such as, overuse of alcohol, virus, fat in the liver ( with obesity, diabetes, unhealthy di ... Read More
8
8 thanks
A 39-year-old member asked:
Dr. Axel Martinez-Irizarry
16 years experience Family Medicine
Labs / Biopsy: Biopsy is the gold standard to evaluate liver damage. This test is not done on everyone. Liver function tests can let a doctor know if there is ongo ... Read More
A 40-year-old male asked:
Dr. Olakitan Akinjagunla
Specializes in Internal Medicine
See below: Tiredness, nausea ,vomiting,itchy skin, pale or bloody stool,abdominal pain and swelling,leg and ankle swelling,yellow eyes. If you notice any of the ... Read More
1
1 thank
A 48-year-old member asked:
Dr. Robert Rahimi
8 years experience Hepatology
It depends: It all depends on the cause of the liver damage and how much was "damaged". This might be able to be determined by seeing a liver specialist.
A 73-year-old female asked:
Dr. Richard Zimon
58 years experience Internal Medicine
NO: Liver damage is NOT a side effect of this antihistamine....It may make you SLEEPY...Take care!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month